Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking ayurvedic medicine for vitiligo, patches on hand. Will my baby get this vitiligo problem because of me?

since 1 and half year i am taking ayurvedic medicine for vitiligo ...there are actually only two spots on my back...and they have responded to medicine very nicely...the patches are turning to normal skin colour...but now after this one and half year i am noticing few very faint patches on my left hand thing i would like to share is that Iam preparing for civil services exam..and to put extra efforts into daily schedule has changed a less sleep..skipping of meals. Iam very nervous...I was happy that my earlier spots are getting healed...but now again new spots...Doctor please help me...I got married just 2 months back...have not planned for baby...will my baby get this vitiligo problem because of me...
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
stress is very common cause for worsening the vitiligo
there are many theory to explain the cause of vitiligo .
its not proven that it is heredity condition ,but we see that in some cases it runs in heredity
unfortunately no doctor can predict that baby will get the vitiligo or not
but be relax because we rarely see transmission to mother to baby ,its more from father to baby .
just good thing you can do is avoid stress
i hope i answered your question
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor